# SDR CA030225003

- Difficulty date: February 23, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Boeing 737-2T5
- Aircraft time: 65,784 hours
- Engine: Pwa JT8D17
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: B

## Discrepancy

(CAN)  A/C EXPERIENCED RAPID DEPRESSURIZATION.  CLIMBED TO 15,000 FT IN APPROX 5-10 SECONDS. O2 SYS DEPLOYED AUTOMATIC.  STANDBY MODE DID NOT OPERATE NORMALLY BUT CABIN PRESSURE WAS RECAPTURED.  DURING EMER DESCENT WITH MANUAL MODE MAINT REPLACED CABIN PRESSURE CONTROLLER AND VERIFIED A/C  INTEGRITY AND PRESS SYS FUNCTION DURING A GROUND RUN.  PSG  INDICATED EXPERIENCED NO OR LOW FLOW FROM O2 SYSTEM DURING DESCENT.  MAINT FOUND SEVERAL O2 MASK HOSES IMPROPERLY ROUTED AND KINKED. MASKS AND HOSES REPLACED AS REQUIRED, O2 BOTTLE REPLACED AND A/C RELEASED FOR SERVICE. A/C OPERATED NORMALLY FOR SEVERAL FLIGHTS. RESTRICTED A/C TO 25,000 FEET BY APPLICATION OF O2 SYSTEM INOP MEL.
